# SDR ABXA20130415424

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,210 hours, 40,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T71001A
- Part serial: 000143
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LEFT OUBOARD AILERON SHOWING APPROX 12 INCHES OF DELAM ON LOWER SKIN TRAILING EDGE.  REMOVED AND REPLACED LEFT OUTBOARD AILERON PER 27-11-02-4, ACFT WAS GROUNDED.
